# SDR CALA2023021300415

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 106,140 hours, 10,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 44008
- Condition: Inoperative
- Location: R4-Door4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA EXTERNAL EMERGENCY LIGHT LOCATED AT RH DR4 FOUND INOPERATIVE REF HAECO NON-ROUTINE NO.9405544 - ORIGINATED BY EMP V905457 SPEC NO.B777-33-3-7020. PERFORMED BY EMP V903689, IDT BY EMP V905344. REPLACED R/H DR4 EMER LT LAMP AND M33049 POWER SUPPLY,THE RESULT FOUND NORMAL REF AMM 33-51-06-960-802 REV 97, WDM 33-51-44 REV 74.
